Thread: Homemade Prop, could it be bad?
12-15-2003, 07:49 AM #1
Homemade Prop, could it be bad?
[B]ok, so my friend makes Propinate, and for the first time in 3 years, I have been getting a lump where I inject on my ass cheeks always the second day. Ofcourse its sore. I have always injected myself, and i am very clean when I inject. This is the first time I have take homemade stuff. I am using the same size needles as always and I do make sure it goes deep into the muscle....
any others that have had the same prob? What to do? any advice would be appreciated....
12-15-2003, 07:54 AM #2
may be high on the BA, that would explain the lumps. if your not sure its better not to use it, or if your going to use it anyway filter it through a watman to make sure its clean and sterile.
12-15-2003, 09:46 AM #3Originally Posted by sin
thanks for the quick response.
if I kept using it, whats the worst that could happen? They do go down after couple of days.
If I was certain that it was filtered properly, then would you know what else it could be?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)